×

Found 2,247 Documents (Results 1–100)

The renormalization group transformation in the generalized fermionic hierarchical model. (English. Russian original) Zbl 07771715

Izv. Math. 87, No. 5, 1011-1023 (2023); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 87, No. 5, 164-176 (2023).
PDFBibTeX XMLCite
Full Text: DOI MNR

Representations of \(p\)-adic groups. (English) Zbl 07754070

Auroux, Denis (ed.) et al., Current developments in mathematics 2021. Papers based on selected lectures given at the current developments mathematics conference, Harvard University, Cambridge, MA, USA, March 2022. Somerville, MA: International Pres. 1-42 (2023).
PDFBibTeX XMLCite

The description of generalized translation-invariant \(p\)-adic Gibbs measures for the Potts model on the Cayley tree of order three. (English. Russian original) Zbl 07691601

Theor. Math. Phys. 214, No. 3, 406-420 (2023); translation from Teor. Mat. Fiz. 214, No. 3, 469-485 (2023).
MSC:  82-XX
PDFBibTeX XMLCite
Full Text: DOI

The structure of formal modules as Galois modules in cyclic unramified \(p\)-extensions. (English. Russian original) Zbl 07688751

J. Math. Sci., New York 272, No. 3, 367-375 (2023); translation from Zap. Nauchn. Semin. POMI 500, 37-50 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Hardy operators on Euclidean spaces and related topics. (English) Zbl 1521.42002

Series on Analysis, Applications and Computation 11. Singapore: World Scientific (ISBN 978-981-12-5367-6/hbk; 978-981-12-5369-0/ebook). xi, 202 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

An introduction to \(p\)-adic Hodge theory. (English) Zbl 1498.11001

Banerjee, Debargha (ed.) et al., Perfectoid spaces. Selected papers based on the presentations at the conference, Bengaluru, India, September 9–20, 2019. Singapore: Springer. Infosys Sci. Found. Ser., 69-219 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Higher criteria for the regularity of a one-dimensional local field. (English. Russian original) Zbl 1514.11076

Vestn. St. Petersbg. Univ., Math. 55, No. 2, 154-165 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 1, 230-245 (2022).
MSC:  11S31
PDFBibTeX XMLCite
Full Text: DOI

\(p\)-adic differential equations. 2nd edition. (English) Zbl 1510.12001

Cambridge Studies in Advanced Mathematics 199. Cambridge: Cambridge University Press (ISBN 978-1-00-912334-1/hbk; 978-1-00-912768-4/ebook). xx, 496 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field